# SDR F3LA2010071400470

- Difficulty date: July 10, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 21,676 hours, 10,564 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY SIGN LIGHT INOPERATIVE.  FOUND WIRE 3351-1306 NOT LOCKED INTO TERMINAL BLOCK 7222VT.  RE-LOCKED POWER WIRE INTO TERMINAL BLOCK REFERENCE A319 AMM 33-51-03.  OPERATIONAL CHECK NORMAL REFERENCE A319 AMM 33-51-00-710-007.
